Certain questions of the approximation of the maximal regulators of continuity
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 5, Tome 113 (1970), pp. 73-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1970_113_a2,
author = {A. O. Slisenko},
title = {Certain questions of the approximation of the maximal regulators of continuity},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {73--78},
year = {1970},
volume = {113},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1970_113_a2/}
}
A. O. Slisenko. Certain questions of the approximation of the maximal regulators of continuity. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 5, Tome 113 (1970), pp. 73-78. http://geodesic.mathdoc.fr/item/TM_1970_113_a2/